# SDR DHL2005740517

- Difficulty date: April 4, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1520792
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 480 T0 BS 560 LBL 24.75 DAMAGED.  REMOVED AND REPLACED SEAT TRACK AT BS 480 TO BS 690 LBL 24 .75 AND FABRICATED SEAT TRACK FROM BAC 1520-792, PO NR 900146 AND 900146 DIM 18 FT.  FABRICATED SPLICE FROM P/N BAC 1503-100122 PO NR 900943,DIM 13 INCHES (2 EA) SPLICE AND 7075T6 .250 DIM 2 INCHES BY 7.5 INCHES PO NR 9001189 IAW B727 SRM 53-10-5 FIG 1,TREATED AND PRIMED SEAT TRACK IAW B727 SRM 51-10-2.
